# SDR CALA2020050200894

- Difficulty date: April 27, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A81122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER SIL PLATE THERE IS CORROSION ON Z ANGLE L-1 DOOR REF AAR N/R 9988740 REMOVED AND REPLACED THE Z ANGLE AT L-1 DOOR SILL PLATE AREA PER REF B737 SRM 51-40-02
